Lipschitz property of harmonic function on graphs

Yong Lin Department of Mathematics, Information School, Renmin University of China, Beijing, 100872, PR China Lifeng Xi Institute of Mathematics, Zhejiang Wanli University, Ningbo, Zhejiang, 315100, PR China

TBD mathscidoc:2207.43006

Journal of Mathematical Analysis and Applications, 366, (2), 673-678, 2010.6
This paper proves the local Lipschitz property for harmonic (or positive subharmonic) functions on graphs. An example is also obtained to show that the global Lipschitz property of harmonic function on graphs does not hold.
No keywords uploaded!
[ Download ] [ 2022-07-07 11:24:34 uploaded by yonglin ] [ 50 downloads ] [ 0 comments ]
@inproceedings{yong2010lipschitz,
  title={Lipschitz property of harmonic function on graphs},
  author={Yong Lin, and Lifeng Xi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220707112434406483551},
  booktitle={Journal of Mathematical Analysis and Applications},
  volume={366},
  number={2},
  pages={673-678},
  year={2010},
}
Yong Lin, and Lifeng Xi. Lipschitz property of harmonic function on graphs. 2010. Vol. 366. In Journal of Mathematical Analysis and Applications. pp.673-678. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220707112434406483551.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved